Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Measurability and continuity conditions for nonlinear evolutionary processes


Author: John M. Ball
Journal: Proc. Amer. Math. Soc. 55 (1976), 353-358
MSC: Primary 47H99; Secondary 54H15
DOI: https://doi.org/10.1090/S0002-9939-1976-0415445-X
MathSciNet review: 0415445
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper generalizes to nonlinear evolutionary processes on a metric space the well-known results connecting measurability and continuity properties with respect to time of linear semigroups of continuous operators on a Banach space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99, 54H15

Retrieve articles in all journals with MSC: 47H99, 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0415445-X
Keywords: Evolutionary processes, nonlinear semigroups, strong measurability, Lusin's theorem
Article copyright: © Copyright 1976 American Mathematical Society